# SDR ASAA2013110696314

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 27,061 hours, 8,398 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Condition: Inoperative
- Location: Control Panel
- Part time: 27,061 hours, 8,398 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S COURSE SELECTOR KNOB INTERMITTENTLY INOPERATIVE.  ACFT GROUNDED.  REPLACED DFCS MODE CONTROL PANEL IAW MM 22-11-34.  DFCS MODE CONTROL PANEL INSTALLATION TEST NORMAL IAW MM 22-11-34.  PERFORMED HGS SENSOR TEST SSM 34-36-00, OPS NORMAL. PERFORMED LAND VERIFY GOOD MM 22-11-00 BITE 49 OPS NML.  ALL GROUND VERIFICATION TESTS PASS. DFCS LRU INTERFACE TEST FOR MCP, BITE GRP NR 32 AND LAND VERIFY TEST BITE GRP NR 49 GOOD REF MM 22-11-34 & 22-11-00.  HGS SENSOR TEST FOR FCC/AT GOOD REF SSM 34-36-00 ACFT REMAINS CATIIIA A/L - HGS QUAL. LWMP STATUS PLACARD CHECKED. STATUS SCREW IS IN CATIIIA A/L - HGS QUAL POSITION.
